# SDR HNAA2015062400204

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 51,729 hours, 60,752 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 54C546349
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVELING OFF A 10,000 FEE, NLG AMBER DOOR LIGHT ILLUMINATED ALONG WITH UNSAFE INDICATION AND NOISE FROM NLG AREA.  INDICATION CLEARED AND REMAINED NORMAL FOR REST OF FLIGHT.  JACKED AIRCRAFT, SWUNG GEAR.  COULD NOT DUPLICATE PROBLEM.  R & R  MECHANICAL SEQUENCE VALVE IAW MM 32-20-31.  OPS AND LEAKED CHECKED GOOD AT THIS TIME.
